Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Rash on the penis worsened by using canesten. Not herpes or HPV. What is it?

Hello, I have a rash on my penis . It has been there for over three weeks now and besides the visible rash, there are no other symptoms. I went to my family doctor and he said it is not herpes and doesn t look like HPV , but took swabs nonetheless. They both came back negative. He told me to go buy Canesten, which I did and used it for a week. However, within two applications the rash seemed to get worse, and there was an onset of slight itchiness. I stopped using it after 6 or 7 days and the itchiness stopped, but the rash is still there, and looks slightly worse.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.There are umpteen no.of lesions which look like herpes and candidiasis.They donot respond to antifungals and antivirals.Consult a dermatologist, a biopsy from that area may be required.
Answered: Tue, 5 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor